skin-hair-icon
Jock itch and smell
I have itching problem in my crotch area and inner thigh. There is smell also.  This probably happened as I used to workout but then take a bath only twice a week. Yesterday I bought Candid TV suspension and itch guard from a  chemist. Will using these solve my issue? Do I need to do anything else? Is it ok to use soap in groin area or not?
37662 Views v

Answers (3)

Like the answers? Consult privately with the doctor of your choice

You may be suffering from tinea cruris which is fungal infection of the inner thighs, groin and buttocks area. It is also called jock itch. It can be treated by taking four to six weeks of anti fungal treatment which includes tablets along with creams. Do not use soap over that area. Mistreatment with over the counter Steroid containing creams like fourderm, panderm, quadriderm, dermi5, betnovate, dermikem OC, candid b etc lead to repeated case of recurrence and also side effects due to application. Do not use steroid containing combination creams. Please call me or contact me using online consult option with photos for detailed prescription. Do not delay treatment as it may spread further on your body and also to other people living in the household. 
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Fungal infection or Ring worm.. when occurs in groin, called as jock itch.. Usually fungal infection is common in moist areas of body like skin folds..It's mostly circular or round in appearance.. May be red or black in colour.. Treatment depending on the type and severity.. Avoid sharing clothes, towels and soap; sweating also increases it..As it has to be differentiated from eczema and infection, its a must to see and confirm the diagnosis for proper treatment..So, please send photos of the affected area by direct online consultation for accurate diagnosis and treatment.
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
PLEASE DONT USE ITCHGUARD... CANDID TV also has selenium sulphide which will irritate the skin... who told you to use these things... if you care about your health and your body get a consultation from a qualified professional... The problem the you are reporting could be a fungal infection of the skin. It needs to be treated with proper antifungal tablets and creams FOR A PROLONGED DURATION to completely eliminate the infection from the skin. Most common cause of recurrence is premature cessation of treatment. Also your clothes have to be washed and sun-dried and family members need to be treated if anyone else also has it. However without proper examination and confirmation of the cause, treatment cannot be advised. You should send me images through private online consult for a better assessment of the problem and approaching it accordingly. Hope this is helpful.
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.